MathSciNet Relay Station
MathSciNet bibliographic data
MR1039254 (91d:53057) 53C20
Croke, Christopher B. Simply connected manifolds with no conjugate points which are flat outside a compact set. Proc. Amer. Math. Soc. 111 (1991), no. 1, 297–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement